Small bandwidth asymptotics for density-weighted average derivatives

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Small bandwidth asymptotics for density-weighted average derivatives. / Cattaneo, Matias D.; Crump, Richard K.; Jansson, Michael.

I: Econometric Theory, Bind 30, Nr. 1, 01.01.2014, s. 176-200.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Cattaneo, MD, Crump, RK & Jansson, M 2014, 'Small bandwidth asymptotics for density-weighted average derivatives', Econometric Theory, bind 30, nr. 1, s. 176-200. https://doi.org/10.1017/S0266466613000169

APA

CBE

MLA

Vancouver

Author

Cattaneo, Matias D. ; Crump, Richard K. ; Jansson, Michael. / Small bandwidth asymptotics for density-weighted average derivatives. I: Econometric Theory. 2014 ; Bind 30, Nr. 1. s. 176-200.

Bibtex

@article{d3731927c4594ed99c7fbd5047f953b4,
title = "Small bandwidth asymptotics for density-weighted average derivatives",
abstract = "This paper proposes (apparently) novel standard error formulas for the density-weighted average derivative estimator of Powell, Stock, and Stoker (Econometrica 57, 1989). Asymptotic validity of the standard errors developed in this paper does not require the use of higher-order kernels, and the standard errors are robust in the sense that they accommodate (but do not require) bandwidths that are smaller than those for which conventional standard errors are valid. Moreover, the results of a Monte Carlo experiment suggest that the finite sample coverage rates of confidence intervals constructed using the standard errors developed in this papercoincide (approximately) with the nominal coverage rates across a nontrivial range of bandwidths.",
author = "Cattaneo, {Matias D.} and Crump, {Richard K.} and Michael Jansson",
year = "2014",
month = jan,
day = "1",
doi = "10.1017/S0266466613000169",
language = "English",
volume = "30",
pages = "176--200",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Small bandwidth asymptotics for density-weighted average derivatives

AU - Cattaneo, Matias D.

AU - Crump, Richard K.

AU - Jansson, Michael

PY - 2014/1/1

Y1 - 2014/1/1

N2 - This paper proposes (apparently) novel standard error formulas for the density-weighted average derivative estimator of Powell, Stock, and Stoker (Econometrica 57, 1989). Asymptotic validity of the standard errors developed in this paper does not require the use of higher-order kernels, and the standard errors are robust in the sense that they accommodate (but do not require) bandwidths that are smaller than those for which conventional standard errors are valid. Moreover, the results of a Monte Carlo experiment suggest that the finite sample coverage rates of confidence intervals constructed using the standard errors developed in this papercoincide (approximately) with the nominal coverage rates across a nontrivial range of bandwidths.

AB - This paper proposes (apparently) novel standard error formulas for the density-weighted average derivative estimator of Powell, Stock, and Stoker (Econometrica 57, 1989). Asymptotic validity of the standard errors developed in this paper does not require the use of higher-order kernels, and the standard errors are robust in the sense that they accommodate (but do not require) bandwidths that are smaller than those for which conventional standard errors are valid. Moreover, the results of a Monte Carlo experiment suggest that the finite sample coverage rates of confidence intervals constructed using the standard errors developed in this papercoincide (approximately) with the nominal coverage rates across a nontrivial range of bandwidths.

U2 - 10.1017/S0266466613000169

DO - 10.1017/S0266466613000169

M3 - Journal article

AN - SCOPUS:84896464569

VL - 30

SP - 176

EP - 200

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 1

ER -